Alert archive / Oregon / Gale Warnings in 2018
Gale Warning 41, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 21, 2018, 2:23 PM PST. It took effect at Dec 22, 2018, 10:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2018, 2:23 PM PST (22:23 UTC)
- In effect from
- Dec 22, 2018, 10:00 AM PST
- Expired
- Dec 22, 2018, 10:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
960 WHUS76 KMFR 212223 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 223 PM PST Fri Dec 21 2018 PZZ356-376-221130- /O.CON.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/ /O.UPG.KMFR.GL.A.0030.181222T1800Z-181223T0600Z/ /O.NEW.KMFR.GL.W.0041.181223T0000Z-181223T0600Z/ /O.NEW.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/ /O.NEW.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 223 PM PST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 4 PM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 4 PM to 10 PM PST Saturday. A Hazardous Seas Warning has also been issued and is in effect from 10 PM Saturday to 4 PM PST Sunday. In addition...a Small Craft Advisory has been issued and is in effect from 10 AM Saturday to 4 PM PST Sunday. * Winds...South winds increase to 20 to 25 kt Saturday morning and increase further to south 25 to 35 kt gales late Saturday afternoon. * Seas...Steep seas around 10 feet subsiding to 6 to 8 ft tonight through early Saturday morning. Seas build to steep 6 to 9 ft Saturday and build further to wind driven 10 to 13 ft Saturday evening. Seas continue to increase to 15 to 19 feet Saturday night into Sunday morning as west swell increases. * Areas affected...Small Craft Advisory conditions will affect all areas through this evening. Small Craft Advisory conditions late Saturday morning and Gales late Saturday afternoon will affect areas mostly from Pistol River northward beyond 2NM from shore except closer to shore near Cape Blanco. Small Craft Advisory conditions will affect all other areas late Saturday afternoon. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-221130- /O.CON.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/ /O.UPG.KMFR.GL.A.0030.181222T1800Z-181223T0600Z/ /O.NEW.KMFR.GL.W.0041.181223T0000Z-181223T0600Z/ /O.NEW.KMFR.SC.Y.0102.181222T1800Z-181223T0000Z/ /O.NEW.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 223 PM PST Fri Dec 21 2018 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 4 PM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY... The National Weather Service in Medford has issued a Gale Warning...which is in effect from 4 PM to 10 PM PST Saturday. A Hazardous Seas Warning has also been issued and is in effect from 10 PM Saturday to 4 PM PST Sunday. In addition...a Small Craft Advisory has been issued and is in effect from 10 AM to 4 PM PST Saturday. * Winds...South winds increase to 20 to 30 kt Saturday morning and increase further to south 30 to 35 kt gales late Saturday afternoon. * Seas...Steep seas around 10 feet subsiding to 6 to 8 ft tonight through early Saturday morning. Seas build to steep 6 to 9 ft Saturday and build further to wind driven 10 to 15 ft Saturday evening. Seas continue to increase to 15 to 20 feet Saturday night into Sunday morning as west swell increases. * Areas affected...Small Craft Advisory conditions will affect all areas through this evening. Small Craft Advisory conditions will affect most areas late Saturday morning except for the immediate coastline. Gales and very steep seas will impact most of the area late Saturday afternoon into Saturday evening then very steep seas will impact all areas Saturday night into Sunday. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. A Small Craft Advisory for hazardous seas means that waves will be steep enough to create a potential hazard to smaller vessels and inexperienced mariners. && $$ http://www.weather.gov/medford
3 follow-up statements
084 WHUS76 KMFR 220402 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 802 PM PST Fri Dec 21 2018 PZZ356-376-221715- /O.CAN.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/ /O.EXT.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/ /O.CON.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 802 PM PST Fri Dec 21 2018 ...GALE WARNING NOW IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY... * Winds...South 30 to 35 kt with gusts up to 45 kt Saturday afternoon. * Seas...Very steep wind-driven seas of 10 to 13 feet Saturday, becoming west 16 to 20 feet at 16 seconds Saturday night into Sunday. * Areas affected...Gales then very steep and hazardous seas are expected for all areas north of Gold Beach and for areas beyond 10 nm from shore south of Gold Beach. Small craft advisory conditions are expected elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-221715- /O.CAN.KMFR.SW.Y.0072.000000T0000Z-181222T0600Z/ /O.CAN.KMFR.SC.Y.0102.181222T1800Z-181223T0000Z/ /O.EXT.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 802 PM PST Fri Dec 21 2018 ...GALE WARNING NOW IN EFFECT FROM 10 AM TO 10 PM PST SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 4 PM PST SUNDAY... * Winds...South 35 to 40 kt with gusts up to 50 kt Saturday afternoon. * Seas...Very steep wind-driven seas of 10 to 13 feet Saturday, becoming west 16 to 20 feet at 16 seconds Saturday night into Sunday. * Areas affected...Gales and very steep and hazardous seas will impact all areas north of Cape Blanco. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ http://www.weather.gov/medford
574 WHUS76 KMFR 221002 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 202 AM PST Sat Dec 22 2018 PZZ356-376-222315- /O.CON.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/ /O.CON.KMFR.SC.Y.0102.181222T1800Z-181224T0000Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 202 AM PST Sat Dec 22 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * Winds...South 30 to 35 kt with gusts up to 45 kt. * Seas...Very steep wind-driven seas of 10 to 13 feet today, becoming west 16 to 20 feet at 16 seconds tonight into Sunday. * Areas affected...Gales then very steep and hazardous seas are expected for all areas north of Gold Beach and for areas beyond 10 nm from shore south of Gold Beach. Small craft advisory conditions are expected elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-222315- /O.CON.KMFR.GL.W.0041.181222T1800Z-181223T0600Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 202 AM PST Sat Dec 22 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * Winds...South 35 to 40 kt with gusts up to 50 kt. * Seas...Very steep wind-driven seas of 10 to 13 feet today, becoming west 16 to 20 feet at 16 seconds tonight into Sunday. * Areas affected...Gales and very steep and hazardous seas will impact all areas north of Cape Blanco. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ http://www.weather.gov/medford
266 WHUS76 KMFR 222131 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 131 PM PST Sat Dec 22 2018 PZZ356-376-231045- /O.CON.KMFR.GL.W.0041.000000T0000Z-181223T0600Z/ /O.CON.KMFR.SC.Y.0102.000000T0000Z-181224T0000Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 131 PM PST Sat Dec 22 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * Winds...South 30 to 35 kt with gusts up to 45 kt. * Seas...Very steep wind-driven seas of 10 to 13 feet today, becoming west 16 to 20 feet at 16 seconds tonight into Sunday. * Areas affected...Gales then very steep and hazardous seas are expected for all areas north of Gold Beach and for areas beyond 10 nm from shore south of Gold Beach. Small craft advisory conditions are expected elsewhere. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that winds and seas will create a potential hazard to smaller vessels and inexperienced mariners. && $$ PZZ350-370-231045- /O.CON.KMFR.GL.W.0041.000000T0000Z-181223T0600Z/ /O.CON.KMFR.SE.W.0056.181223T0600Z-181224T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- 131 PM PST Sat Dec 22 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SUNDAY... * Winds...South 35 to 40 kt with gusts up to 50 kt. * Seas...Very steep wind-driven seas of 10 to 13 feet today, becoming west 16 to 20 feet at 16 seconds tonight into Sunday. * Areas affected...Gales and very steep and hazardous seas will impact all areas north of Cape Blanco. * View the hazard area in detail at https://www.wrh.noaa.gov/mfr/hazard PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Hazardous Seas Warning means very steep and hazardous sea conditions are imminent or occurring. Recreational boaters should remain in port, or take shelter until waves subside. Commercial vessels should prepare for rough seas and consider remaining in port or taking shelter in port until hazardous seas subside. && $$ http://www.weather.gov/medford
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 21, 10:33 AM PST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 21, 10:33 AM PST, 3 hours 50 minutes before
Area Forecast Discussion National Weather Service Medford OR 1033 AM PST Fri Dec 21 2018 .Updated aviation discussion. .DISCUSSION...Updates were made earlier to accounted for some isolated showers west of the Cascades this morning. Some shortwave energy is moving across the forecast area this morning and this is generating some very light isolated showers. These showers won't last long and drier air will move in later this afternoon. We'll be in a break between systems today and for the first part of Saturday. Clearing skies this afternoon and evening will lead to fog and freezing fog developing in the interior valleys tonight into Saturday morning. Then by Saturday afternoon, the next front will move onshore bringing another round of gusty winds, rain, and mountain snow. We'll be focusing on any needed headlines for wind and snow for the afternoon package. In addition we'll be taking a closer look at expected weather during weekend/holiday travel period and any potential impacts. For more details on this, see the previous discussion below. /BR-y && .AVIATION...For the 21/18Z TAFs...Areas of IFR/LIFR out there this morning, affecting most terminals. Conditions are expected to improve to VFR late morning to early afternoon, then areas of IFR/LIFR redeveloping tonight and continuing into Saturday morning. Confidence is moderate to high for LIFR conditions in valleys west of the Cascades tonight due to high surface moisture levels and partly to mostly clear skies. Spilde/Keene && .MARINE...Updated 730 AM PST Friday 21 December 2018... North winds will be relatively light today then transition to southerly tonight through Saturday. Seas will remain steep and elevated today, but should drop below 10 feet tonight. Another frontal system will arrive midday Saturday, with gales likely Saturday afternoon and very steep seas possible Saturday evening through Sunday. Seas are also expected to increase to around 18 feet Saturday evening, then a heavier west swell could bring seas up to 22 feet by Sunday morning. A couple of low pressure systems are then likely to affect the area Sunday through Christmas Day. Given the fast flow across the Pacific, models are still struggling with the timing and strength of these features. Best estimate is the first front and surface low move into the area late Sunday/Sunday night followed quickly by another on Monday. Overall, seas should gradually lower following the peak on Sunday, but will remain elevated through Christmas Day along with periods of stronger winds, possibly gales. -Spilde/Keene && .PREV DISCUSSION... /Issued 403 AM PST Fri Dec 21 2018/ SHORT TERM...Some light scattered showers are occuring this morning, mainly in Modoc and southeast Lake counties. Showers will taper off this afternoon. Fog and low clouds has filled in many western valleys this morning and will slowly clear this afternoon and a weak high pressure ridge will build over the area late today and remain in place through Saturday morning. Additional fog is expected tonight and Saturday morning, especially across western valleys. Then an active pattern is expected Saturday afternoon through Christmas day as a series of weather systems move into the area and bring rain and snow and periods of gusty winds. On Saturday, a low pressure will move towards the British Columbia bringing a trailing cold front towards the Pacific Northwest coast. This front will spread precipitation into the area Saturday afternoon through Saturday night as is gradually pushes inland. Although Saturday will start off cold, models show good agreement that snow levels will rise late in the day to around 4000 feet for inland areas late Saturday afternoon and evening. Snow levels of 4000 to 4500 feet will continue Saturday night for areas for the Cascades east and will be around 4500 to 5500 feet for areas west of the Cascades. As precipitation continues overnight, a few inches of snow is possible over the higher passes in the Cascades, including at Lake of the Woods and Diamond Lake and a couple inches of snow is possible across northern and central Klamath county. Given the holiday travel, may need to consider snow advisories for the higher passes. Winds aloft will increase as well Saturday evening and night. This will result in gusty south to southwest winds over the mountains. Some strong winds are possible over the higher mountains east of the Cascades and in the Summer Lake area. Will need to monitor this portion of the forecast with future model runs. A low is then expected to move into the area Sunday and spread additional precipitation inland during the day Sunday and into Sunday night. Although models are in general agreement that this low will move into the area from the west late in the day Sunday into Sunday evening, there remains significant variability in the strength and timing. The main concern with this low will be the amount of rain and snow that may occur. Snow levels may be down near high pass levels, around 4500 to 5000 ft. So holiday travel may be impacted by light to locally moderate snow Sunday into Sunday night, especially over the higher passes in the Southern Oregon Cascades. On Monday, another low will approach the area and is expected to move inland during the day Monday and into the evening. Models show a high degree of variability in the details of this low and how strong it will be as it moves into the area and whether it will track directly overhead or be positioned further south. So confidence is low in the rain/snow forecast. Snow levels are forecast to be near higher pass levels, around 4500 to 5000 feet on Monday and may lower to 3500 to 4000 feet Monday night. This combined with precipitation, may bring additional travel impacts from rain and snow. However, there is considerable variability between models on the amount of rain/snow that may occur Monday and Monday night. The ECMWF indicates a stronger low and brings the low inland over the area with moderate to locally heavy precipitation possible, and continued rain/snow Monday night. The operational GFS and GEFS mean show a somewhat weaker system moving into the area though. So will need to continue to monitor future model runs to refine the details of the forecast for this system. LONG TERM...By late Christmas day, expect decreasing chances for precipitation as an upper level ridge builds into the region. A low pressure system moving over the ridge and into the region late Wednesday into Thursday may weaken the ridge and bring additional rain and snow to the area though. && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters...Gale Watch from Saturday morning through Saturday evening for PZZ350-356-370-376. Small Craft Advisory for hazardous seas until 10 PM PST this evening for PZZ350-356-370-376. MNF/CC/MAS
In the hours before
Local storm report, Dec 21, 9:52 AM PST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
952 AM PST FRI DEC 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 2 SSE PISTOL RIVER 42.26N 124.39W
12/21/2018 M2.41 INCH CURRY OR TRAINED SPOTTER
8 AM TO 8 AM.
&&
KSThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:09 AM PST | Gale Watch | MFR | 12 hr | |
| Dec 21, 2:12 PM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 56 hr |
| Dec 21, 2:23 PM PST | Small Craft Advisory | MFR | 4 days | |
| Dec 21, 2:23 PM PST | Hazardous Seas Warning | MFR | 50 hr | |
| Dec 21, 2:23 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 3 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.